# SDR DLM90071587

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 34,027 hours, 17,987 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT DECLARED EMERGENCY FOR LOW LEFT SYSTEM HYDRAULIC QTY.  TIGHTENED B NUT TO BRAKE ACCUMULATOR.  SERVICED HYDRAULIC SYSTEM LEAK CHECK OK.
